# SDR YENA2023042800453

- Difficulty date: April 22, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N3121J
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55199
- Aircraft time: 19 hours, 8 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT # 8352, PHX-BOS. R1 DOOR SLIDE BUSTLE BROKEN; REPAIRED R1 DOOR SLIDE BUSTLE IAW 21-22-00 REINSTALLED
